Jesse K Silliman, William W. Elliott Assistant Research Professor

Jesse K Silliman

I am interested in number theory, algebraic geometry, and representation theory. More specifically, my research involves the arithmetic and algebraic properties of Eisenstein series, as well as applications to the study of special values of zeta functions.

Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message

Teaching (Fall 2021):

Teaching (Spring 2022):


Ph.D.Stanford University2019

Algebraic geometry • Algebraic number theory • Arithmetical algebraic geometry • Number theory • Representation theory

Recent Publications

  1. Silliman, J; Vogt, I, Powers in Lucas sequences via Galois representations, Proceedings of the American Mathematical Society, vol. 143 no. 3 (November, 2014), pp. 1027-1041, American Mathematical Society (AMS) [doi]